# SDR HALA2021081000099

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 9,150 hours, 1,824 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Turbine Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 TURB COOL FAULT //  PER AIRBUS RECOMENDATION - ACCOMPLISH TSM 75-24-00-810-803-A, 7907. ACCOMPLISHED TSM 75-24-00-810-803 UP TO AND INCLUDING STEPS 4A(4). PERFORMED TSM 75-24-00-810-803-A STEPS 4A(6) THRU 4A(8)(B)3. NO DEFECTS NOTED, ALL WIRES RESISTANCE CHECKS AT .45 OHM AND NO SHORTS AND OPEN TO GND. PRECAUTIONARY REPLACED #1 ENG ACC VALVE PER AMM 75-24-00 6414.  OPERATIONAL CHECK GOOD PER AMM 75-24-60
